# SDR UALA2009100803156

- Difficulty date: October 7, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 42,858 hours, 5,118 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: PS5751201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP AT AFT GALLEY SIDE WALL.  FOUND BROKEN WIRE UNDER SEAT 35ABC.  REPLACED UNDER SEAT HARNESS AND LEAD IN HARNESS TO GALLEY LIGHTS.  OPS NORMAL.
